| Catalog Number |
56538KA2 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during an endovascular procedure, the catheter tip detached within the patient.The physician had acquired vascular access and during catheter manipulations under fluoroscopy the catheter tip detached and migrated into the patients lung.The patient was transferred to ir department for foreign body removal.The patient tolerated the procedure well.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect device was not returned for investigation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be re-opened.